# SDR DL73S950870

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15A
- Condition: Failed
- Location: Nr 1
- Part time: 29,726 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF, RDU NR 1 ENGINE FLAMED-OUT AT TOP OF CLIMB.  OFF LANDED GSO.  FOUND METAL ON CHIP DETECTOR AND OIL SCREEN, N1 FAN BINDING AND UNABLE TO TURN N2.  REPLACED ENGINE AND ROUTED TO SHOP FOR REPAIRS (SUPPLEMENT 5-18-95).   UPON DISASSEMBLY IN SHOP, FOUND NR 3 BEARING STACK FAILURE.  NR 3 BEARING STACK HAS SPUN, FUSING SEVERAL PARTS TOGETHER DL EO 42-61043, WHICH PREVENTS THIS FAILURE, HAD NOT YET BEEN INCORPORATED.
